# SDR SWAA2021020446592

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 16,386 hours, 7,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION ON DAMAGE BLENDED AREA AT BS 787+11' STR 3R. (ORIGINAL RIGHT UP NR # D352660) / ACCOMPLISHED PERMANENT REPAIR PER EA# 21-153-00223
